# SDR FDEA201603241037

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: ARB2887503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT ON RT WING LE & FOUND ONE EACH CRACK, APPROX 1.5" LENGTH AT THE FWD INBD CORNER OF THE FUEL ACCESS DOOR AT STATION XOS 610.844.  REPAIRED IAW SRM 57-40-01-2R FIG 201 REPAIR 18.  INITIAL INSPECTION TO BE CARRIED OUT AT NEXT C CHECK NOT EXCEEDING 24 MONTHS & REPETITIVE INSPECTION AT EVERY C CHECK IAW SRM57-40-01-2R FIG 201 REPAIR 18 TABLE 204.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
